Pregnant I Need Help

1 Replies
andrea - October 11

i have been having s_x with my boyfriend this past month, without a condom but i am on the contraceptive pill and also taking iron supplement tablets. I ahvent yet got my period, its been 2 days? could i be pregnant or jst recently taking the iron tablets affected it? please help me!

 

Sasha - October 11

depending upon the type of contraceptive pill your using you may loose your periods all together which is why many women take the pill, for the predictablity and reliability it gives their cycles. I unfortunately am the exception to the rule and cant take and of the contraceptive pills on the market without sever and unpleasant side effects. I have never heard of Iron supliments affecting a womans cycle though in combination with the pill anything is possible. I would definitly consult with your doctor on this if you continue to not have your period AND you begin experiencing pregnancy like symptoms.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?